# SDR A6WA201904226571

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 35,333 hours, 34,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #1 RBL 9 HAS CORROSION THE ENTIRE LENGTH OF THE TRACK  REMOVED AND REPLACED SEAT TRACK #1 LOCATION RBL9 IAW CRJ 200 AMM 53-01-11
